# SDR YENA2024050200680

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION RETRACTION ACTUATOR ATTACHMENT BRACKET ON LH MLG. (CPCP RELATED); "REF AEROMAN NR 2024-168957 WO 2024 45/1 REPAIRED BORE, LOWER AND UPPER FACES OF RETRACTION ACTUATOR ANCHORAGE FITTING LH MLG IAW A320 SRM 57-26-13-300-008. MEASURES AFTER REWORK: BORE 105.700 MM LUG THICKNESS 35.80 MM REPAIR CATEGORY C: THE LIFE LIMIT".(CONSIDERED A MAJOR REPAIR)
